Alert archive / North Carolina / Beach Hazards Statements in 2018

Beach Hazards Statement 3, NWS Newport/Morehead City, NC

April 24, 2018

NWS Newport/Morehead City, NC issued this beach hazards statement at Apr 24, 2018, 8:17 PM EDT. It took effect at Apr 25, 2018, 8:00 AM EDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2018, 8:17 PM EDT (00:17 UTC)
In effect from
Apr 25, 2018, 8:00 AM EDT
Expired
Apr 27, 2018, 7:49 PM EDT
In force
60 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

387 
WHUS42 KMHX 250017
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
817 PM EDT Tue Apr 24 2018

...LARGE AND DANGEROUS SURF IS EXPECTED THROUGH WEDNESDAY...
...HIGH RIP CURRENT RISK THROUGH WEDNESDAY...

.Rough surf is expected from Ocracoke north while a High threat 
of rip currents is forecast for all beaches through Wednesday.

NCZ095-098-251230-
/O.EXP.KMHX.BH.S.0002.000000T0000Z-180425T0000Z/
/O.NEW.KMHX.BH.S.0003.180425T1200Z-180426T0000Z/
/O.CON.KMHX.SU.Y.0007.000000T0000Z-180425T0300Z/
Carteret-Onslow-
817 PM EDT Tue Apr 24 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect from 8 AM EDT
Wednesday through Wednesday evening.

* HAZARDS...Dangerous rip currents through Wednesday and rough 
  surf this evening.

* LOCATIONS...Coastal Carteret and Onslow counties.

* SURF HEIGHT...6 to 9 feet this evening subsiding to 5 to 7 feet
  north of Cape Lookout and 3 to 5 feet south of Cape Lookout
  Wednesday.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 1030 AM Wednesday.

* TIMING...Rough surf through tonight and dangerous rip currents 
  through Wednesday.

* IMPACTS...Minor beach erosion will be possible tonight.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

If caught in a rip current remain calm. Don't fight the current. 
Swim in a direction following the shoreline. When out of the 
current, swim back to shore. If tired, float or tread water until 
out of the rip current. If unable to escape, face the shore and 
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all times.

&&

$$

NCZ103-104-251230-
/O.EXP.KMHX.BH.S.0002.000000T0000Z-180425T0000Z/
/O.NEW.KMHX.BH.S.0003.180425T1200Z-180426T0000Z/
/O.EXT.KMHX.SU.Y.0007.000000T0000Z-180425T1800Z/
Outer Banks Dare-Outer Banks Hyde-
817 PM EDT Tue Apr 24 2018

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 2 PM EDT WEDNESDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect from 8 AM EDT
Wednesday through Wednesday evening.

* HAZARDS...Dangerous rip currents and rough surf.

* LOCATIONS...Ocean side Dare and Hyde counties.

* SURF HEIGHT...5 to 8 feet.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 1030 AM Wednesday.

* TIMING...through Wednesday.

* IMPACTS...Minor beach erosion and overwash will be possible. 
  Dangerous rip currents expected.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

If caught in a rip current remain calm. Don't fight the current. 
Swim in a direction following the shoreline. When out of the 
current, swim back to shore. If tired, float or tread water until 
out of the rip current. If unable to escape, face the shore and 
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all times.

&&

$$
8 follow-up statements
023 
WHUS42 KMHX 250250
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
1050 PM EDT Tue Apr 24 2018

...LARGE AND DANGEROUS SURF IS EXPECTED THROUGH WEDNESDAY... ...
HIGH RIP CURRENT RISK THROUGH WEDNESDAY...

.Rough surf is expected from Ocracoke north while a High threat
of rip currents is forecast for all beaches through Wednesday.

NCZ095-098-251500-
/O.CAN.KMHX.SU.Y.0007.000000T0000Z-180425T0300Z/
/O.CON.KMHX.BH.S.0003.180425T1200Z-180426T0000Z/
Carteret-Onslow-
1050 PM EDT Tue Apr 24 2018

...HIGH SURF ADVISORY IS CANCELLED...

The National Weather Service in Newport/Morehead City has
cancelled the High Surf Advisory.

&&

$$

NCZ103-104-251500-
/O.CON.KMHX.SU.Y.0007.000000T0000Z-180425T1800Z/
/O.CON.KMHX.BH.S.0003.180425T1200Z-180426T0000Z/
Outer Banks Dare-Outer Banks Hyde-
1050 PM EDT Tue Apr 24 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
WEDNESDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT
WEDNESDAY THROUGH WEDNESDAY EVENING...

* HAZARDS...Dangerous rip currents and rough surf.

* LOCATIONS...Ocean side Dare and Hyde counties.

* SURF HEIGHT...5 to 8 feet.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to occur is a couple hours either side of low tide, 
  which will occur around 1030 AM Wednesday.

* TIMING...through Wednesday.

* IMPACTS...Minor beach erosion and overwash will be possible. 
  Dangerous rip currents expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$
047 
WHUS42 KMHX 250258 AAA
CFWMHX

Coastal Hazard Message...UPDATED
National Weather Service Newport/Morehead City NC
1058 PM EDT Tue Apr 24 2018

...LARGE AND DANGEROUS SURF IS EXPECTED THROUGH WEDNESDAY... ...
HIGH RIP CURRENT RISK THROUGH WEDNESDAY...

.Rough surf is expected from Ocracoke north while a High threat
of rip currents is forecast for all beaches through Wednesday.

NCZ103-104-251500-
/O.CON.KMHX.SU.Y.0007.000000T0000Z-180425T1800Z/
/O.CON.KMHX.BH.S.0003.180425T1200Z-180426T0000Z/
Outer Banks Dare-Outer Banks Hyde-
1058 PM EDT Tue Apr 24 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
WEDNESDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT
WEDNESDAY THROUGH WEDNESDAY EVENING...

* HAZARDS...Dangerous rip currents and rough surf.

* LOCATIONS...Ocean side Dare and Hyde counties.

* SURF HEIGHT...5 to 8 feet.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to occur is a couple hours either side of low tide, 
  which will occur around 1030 AM Wednesday.

* TIMING...through Wednesday.

* IMPACTS...Minor beach erosion and overwash will be possible. 
  Dangerous rip currents expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$

NCZ095-098-251500-
/O.CON.KMHX.BH.S.0003.180425T1200Z-180426T0000Z/
Carteret-Onslow-
1058 PM EDT Tue Apr 24 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT
WEDNESDAY THROUGH WEDNESDAY EVENING...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect from 8 AM EDT
Wednesday through Wednesday evening.

* HAZARDS...Dangerous rip currents through Wednesday.

* LOCATIONS...Coastal Carteret and Onslow counties.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 1030 AM Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current. 
Swim in a direction following the shoreline. When out of the 
current, swim back to shore. If tired, float or tread water until 
out of the rip current. If unable to escape, face the shore and 
call or wave for help.

$$
101 
WHUS42 KMHX 250831
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
431 AM EDT Wed Apr 25 2018

...LARGE AND DANGEROUS SURF CONTINUING INTO THIS AFTERNOON...
...HIGH RIP CURRENT RISK ALL BEACHES TODAY...

.Rough surf is expected from Ocracoke north while a High threat
of rip currents is forecast for all beaches today. 

NCZ103-104-252045-
/O.CON.KMHX.SU.Y.0007.000000T0000Z-180425T1800Z/
/O.CON.KMHX.BH.S.0003.180425T1200Z-180426T0000Z/
Outer Banks Dare-Outer Banks Hyde-
431 AM EDT Wed Apr 25 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

* HAZARDS...Dangerous rip currents and rough surf.

* LOCATIONS...Ocean side Dare and Hyde counties.

* SURF HEIGHT...5 to 8 feet.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 1030 AM this morning. 

* TIMING...through this afternoon. 

* IMPACTS...Minor beach erosion and overwash will be possible. 
  Dangerous rip currents expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$

NCZ095-098-252045-
/O.CON.KMHX.BH.S.0003.180425T1200Z-180426T0000Z/
Carteret-Onslow-
431 AM EDT Wed Apr 25 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

* HAZARDS...Dangerous rip currents. 

* LOCATIONS...Coastal Carteret and Onslow counties.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 1030 AM this morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

$$
169 
WHUS42 KMHX 252058
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
458 PM EDT Wed Apr 25 2018

...HIGH RIP CURRENT RISK ALL BEACHES THROUGH THURSDAY...

.3 to 5 foot surf surf is expected from Cape Lookout north while 
a High threat of rip currents is forecast for all beaches through 
Thursday.

NCZ095-098-103-104-261000-
/O.EXT.KMHX.BH.S.0003.000000T0000Z-180427T0000Z/
Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde-
458 PM EDT Wed Apr 25 2018

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THURSDAY
EVENING...

* HAZARDS...Dangerous rip currents and rough surf.

* LOCATIONS...Ocean side Dare and Hyde counties.

* SURF HEIGHT...3 to 5 feet north of Cape Lookout.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 1130 AM Thursday morning.

* TIMING...through Thursday.

* IMPACTS...Dangerous rip currents expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current. 
Swim in a direction following the shoreline. When out of the 
current, swim back to shore. If tired, float or tread water until 
out of the rip current. If unable to escape, face the shore and 
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$
868 
WHUS42 KMHX 260854
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
454 AM EDT Thu Apr 26 2018

...HIGH RIP CURRENT RISK ALL BEACHES TODAY...

.Lingering long period southeast swell energy will continue to
produce a High threat of rip currents for all beaches today. 

NCZ095-098-103-104-270000-
/O.CON.KMHX.BH.S.0003.000000T0000Z-180427T0000Z/
Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde-
454 AM EDT Thu Apr 26 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...Dangerous rip currents and rough surf.

* LOCATIONS...Ocean side Dare and Hyde counties.

* SURF HEIGHT...3 to 5 feet north of Cape Lookout.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to occur is a couple hours either side of low tide, 
  which will occur around 1130 AM Thursday morning.

* TIMING...Today. 

* IMPACTS...Dangerous rip currents expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$
473 
WHUS42 KMHX 262104
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
504 PM EDT Thu Apr 26 2018

...HIGH RIP CURRENT RISK CONTINUES FOR ALL EASTERN NORTH CAROLINA
BEACHES THROUGH FRIDAY...

.Lingering long period southeast swell energy will continue to
produce a High threat of rip currents for all beaches through
Friday.

NCZ095-098-103-104-271000-
/O.EXT.KMHX.BH.S.0003.000000T0000Z-180428T0000Z/
Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde-
504 PM EDT Thu Apr 26 2018

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY EVENING...

* HAZARDS...Dangerous rip currents and rough surf.

* LOCATIONS...Ocean side Dare and Hyde counties.

* SURF HEIGHT...2 to 4 feet. 

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around noon Friday.

* TIMING...Through Friday.

* IMPACTS...Dangerous rip currents expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$
133 
WHUS42 KMHX 271348
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
948 AM EDT Fri Apr 27 2018

...HIGH RIP CURRENT RISK CONTINUES FOR ALL EASTERN NORTH CAROLINA
BEACHES TODAY...

.Lingering long period southeast swell energy will continue to
produce a high threat of rip currents for all beaches today.

NCZ095-098-103-104-280000-
/O.CON.KMHX.BH.S.0003.000000T0000Z-180428T0000Z/
Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde-
948 AM EDT Fri Apr 27 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* HAZARDS...Dangerous rip currents.

* LOCATIONS...Beaches from Duck to Surf City.

* SURF HEIGHT...2 to 4 feet.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around noon today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

&&

$$
185 
WHUS42 KMHX 272349
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
749 PM EDT Fri Apr 27 2018

NCZ095-098-103-104-280100-
/O.CAN.KMHX.BH.S.0003.000000T0000Z-180428T0000Z/
Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde-
749 PM EDT Fri Apr 27 2018

...BEACH HAZARDS STATEMENT IS CANCELLED...

The National Weather Service in Newport/Morehead City has
cancelled the Beach Hazards Statement.


$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Apr 24, 8:07 PM EDT, 10 minutes earlier.

Area forecast discussion, Apr 24, 8:07 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
807 PM EDT Tue Apr 24 2018

.SYNOPSIS...
Low pressure over the southeast states will move northeast Wednesday
and push a cold front through the area Wednesday night. Several weak
disturbances will affect the area late Thursday into the
weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 7 pm Tue...Area of showers moving north through the
northeast counties at present, with little else across the
area. Adjusted PoPs down this evening across most of the area
with only lingering slight chance along the Outer Banks and dry
elsewhere. Patchy fog may develop in wake of precip due to
saturated grounds, light winds, and skies becoming partly
cloudy. Lows quite mild in the upper 50s to low 60s with light S
winds.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
As of 330 PM Tue...Main short wave will pivot through NC during
the day, and with areas still under cyclonic flow, isolated
showers in the morning will become scattered in the afternoon,
and have inc pops to 30-50% interior to 20% coast. Otherwise,
warm conditions expected despite the mostly cloudy skies with
highs generally 70-77, warmest inland and coolest OBX.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
As of 330 AM Tuesday...Weakening upper low just west of area
early Wed will move east across area during the day, then will
be followed a dampening short wave trough Thu night into early
Friday and then a stronger trough Saturday. This will keep
isolated to scattered shower threat in forecast that period,
then dry high pressure will build in Sat night into Monday.

Wednesday Night through Saturday...upper trough energy and PW
around 1 to 1.25 inch support chance POPs for scattered shower
threat mainly Wed and again Thu night into Friday with mainly
slight chance POPs for isolated activity rest of period. Some
model differences on surface low development with short wave Thu
night into Friday with GFS stronger with inland low while ECMWF
and NAM support weaker low near coast. Temps near or slightly
below normal during period with lows mainly 50s and highs low-
mid 70s inland and 65-70 coast.

Sat night through Monday...stronger upper trough passage with
associated cold front will bring in slightly cooler and drier
air mass during period, with some inland lows in 40s and highs
around 70.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Short Term /through Wednesday/...
As of 7 pm Tue...A slight chance of a shower for the next hour
or so at PGV and ISO, otherwise dry for the remainder of the
night. Patchy fog will develop by late evening, with 2-5 miles
in BR expected after around 06Z tonight. Conditions return to
VFR on Wed though sct showers will break out esp during the
afternoon hours.

Strong SE winds 20-30 kt winds with gusts 35 kts, are expected
through this afternoon. There will also be some LLWS 40-50 kts
around 2000 ft which could cause problems at local airports.

Long Term /Wednesday through Sunday/...
As of 330 AM Tuesday...Conditions will improve to mostly VFR
through period, but the threat of isolated to scattered showers
will continue each day with a possibility of brief sub-VFR
conditions.

&&

.MARINE...
Short Term /through Wednesday/...
As of 8 pm Tue...Quick update to zones to remove SCA headlines
from Pamlico, Pungo, Neuse and Bay rivers. No other changes. As
low moves away to the northeast tonight, winds will slowly
diminish though seas will remain elevated. Several headlines
expiring this evening as conditions slowly improve, so will be
sending out several updated zone packages through the evening.

Long Term /Wednesday Night through Saturday/...
As of 330 AM Tuesday....slow moving surface low will move
through Wed evening. Winds shift briefly to northerly behind
front early Thu but then some model differences with handling of
next surface low results in low confidence forecast of winds
rest of period. GFS indicates deepening surface low moving SW-NE
well inland of area Friday which results in moderate to strong
S-SW winds over waters. ECMWF and NAM indicate weaker surface
development along coast with stronger winds remaining offshore.
Models do agree on stronger front moving through late Saturday
followed by decent surge of northerly winds Sat night. Given
model differences, leaned to blend of Superblend and previous
forecast for Thu-Sat period.

Elevated seas will gradually subside below 6 ft Wed night into
Thu, then generally 3-4 ft rest of period but low confidence
forecast for Thu-Sat per above.

&&

.TIDES/COASTAL FLOODING...
As of 330 AM Tuesday...SE winds are increasing over the area as
expected with tightening pressure gradient ahead of surface low
to W-SW. Persistent period of SE winds 25-35 KT during the day
will result in a number of coastal impacts. Minor coastal
flooding will be for areas adjacent to the Pamlico Sound and
rivers. Wind will funnel water up the Pamlico River, leading to
possible minor flooding up through the town of Washington.
Minor coastal flooding, beach erosion, and overwash will be
possible through tonight for areas along the immediate coast.
Rough surf, dangerous shore break, and a high rip current risk
are expected along the beaches.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement from 8 AM EDT Wednesday through
     Wednesday evening for NCZ095-098-103-104.
     High Surf Advisory until 2 PM EDT Wednesday for NCZ103-104.
     High Surf Advisory until 11 PM EDT this evening for NCZ095-098.
MARINE...Small Craft Advisory until 2 AM EDT Wednesday for AMZ135.
     Small Craft Advisory until 11 PM EDT this evening for AMZ130-
     131.
     Gale Warning until 11 PM EDT this evening for AMZ152-154.
     Gale Warning until 9 PM EDT this evening for AMZ156.
     Small Craft Advisory until 8 AM EDT Thursday for AMZ150.
     Small Craft Advisory until 5 AM EDT Thursday for AMZ158.

&&

SYNOPSIS...TL/SGK
NEAR TERM...HSA/TL
SHORT TERM...TL
LONG TERM...JBM/TL
AVIATION...HSA/TL/JBM
MARINE...HSA/TL/JBM
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Apr 24, 3:46 PM EDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
346 PM EDT Tue Apr 24 2018

NCZ029-044>047-079>081-090>094-252000-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico-
346 PM EDT Tue Apr 24 2018

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ103-104-252000-
Outer Banks Dare-Outer Banks Hyde-
346 PM EDT Tue Apr 24 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ095-098-252000-
Carteret-Onslow-
346 PM EDT Tue Apr 24 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:31 PM EDTSpecial Weather StatementMHXTyrrell44 min
Apr 25, 4:36 PM EDTSpecial Weather StatementMHXTyrrell54 min
Apr 25, 5:31 PM EDTSpecial Weather StatementMHXDare59 min

Nearby

Beach Hazards Statements in North Carolina, 2018Every beach hazards statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.